My sister in law has lost all her hair since taking this drug over a very short period of time.
6 Jan 2010
I research this medication and Alopecia is one of the side effects. It's possible that it created total hair loss. I would contact the FDA and report it to them because I've never heard of this medication causing COMPLETE hair loss. Hope this helps. Good Luck to you.
31 Jul 2010
Hair loss is possible with bisoprolol fumerate but not a common side effect.
Blood pressure medicines can affect the potassium in your system. An imbalance of potassium or even iron can cause hair loss. Underactive thyroid can also cause hair loss. I would see a doctor and discuss this. It would be good to have a doctor check thyroid function as well as posassium and iron levels. All can be done via a simple blood test. Stress is another factor that can cause hair loss and unfortunatley the more you stress about the more it can continue.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Avapro for approximately 9 years. I'm only on one other medication to treat gerd. I tried other blood pressures medications last ...
1 answer • 21 Feb 2011
My blood pressure sometimes has a sort of high bottom number: around 83-87, or would it be better to ask my Dr. about it @ my next Dr's ...
2 answers • 23 Feb 2013
I take these for high blood pressure and kidney stones. I was recently diagnosed with PCOS and the nurse said they would probably start me on ...
2 answers • 14 Oct 2013
I'm over weight and on a low dose of bisoprolol 2.5-6.25mg. Can't get off of blood preassure medicine till I lose weight. Can you take ...
1 answer • 10 days ago